Exact wave solutions for a class of single-species model of population dynamics
by Haitao Wu; Jing Li; Qinlong Wang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 1, 2017

Abstract: In this paper, exact wave solutions to the single-species population dynamical model with density-dependent migrations and Allee effect are studied. First, the non-linear evolution equation is reduced to a planar system by transformation of variables, then based on the planar dynamical systems theory, its first integral is determined by computing singular point quantities, and a phase-portrait analysis of its singular points is presented. From this, some explicit expressions of the bounded travelling-wave solutions are obtained for the single-species model, which correspond to the real patterns of spread during biological invasions. In terms of the technique of finding exact travelling-wave solutions of a non-linear partial differential equation, the work is new.

Online publication date: Tue, 11-Apr-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com